# SDR DL72K990227

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/WORN AREA WAS FOUND IN THE FUSELAGE SKIN CAUSED BY THE ENGINE INLET SKATE ANGLE.  REPAIRED PER ERA 332760-14AD.
